# SDR AALA20050225

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 834503
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T0815/28MAR - AFTER TAKEOFF FROM JFK, EICAS MESSAGE NOSE AIR GROUND DISAGREE.  LANDED SJU WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR COMPRESSED PROXIMITY SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
